MathSciNet Relay Station
MathSciNet bibliographic data
MR2835882 (2012i:57015) 57M25 (57M50)
Wu, Ying-Qing The classification of toroidal Dehn surgeries on Montesinos knots. Comm. Anal. Geom. 19 (2011), no. 2, 305–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement